# SDR FDEA200809173911

- Difficulty date: September 17, 2008
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N5610
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, CREASE BEAM WEB, LWR SURFACE BS 1360 BS 1340 RBL 67 INCHES HAS CORROSION REMOVED.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13,  FABED NEW  WEB ON TRAVELER T8/753327, INSTALLED NEW WEB IAW SRM 51-40-02 AND REINSTALLED CREASE BEAM IAW SRM 51-40-02, MAJOR REPAIR NO FOLLOW-UP INSP REQUIRED.
